# SDR CALA2018012700354

- Difficulty date: January 27, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 89,628 hours, 16,322 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SOMETHING SIMILAR TO ELECTRICAL BURNING FROM DOOR 2 GALLEY FWD FOUND CEILING LIGHTS AT SEAT 25A AND 27A INOP. BALLAST ON LIGHT ASSY AT 25A HAS BURNT ELECTRICAL SMELL. REPLACED BOTH LIGHT ASSY. CHECKS GOOD. PERFORMED ELECTRICAL TASK IN MM05-51-58-800-801C 3 STEPS CA THROUGH CF, AND 2A,2B,AND 2C 1THROUGH 9. AFTER LIGHT ASSY REPLACEMENT AND ELECTRICAL CHECKS, POWERED A- C THROUGHOUT SHIFT AND NO ELECTRICAL SMELLS NOTED. OK TO CLEAR ITEM FROM TOMC.
